# SDR 11FA2019070100001

- Difficulty date: May 23, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N820UT
- Make and model: Cessna 510
- Aircraft serial: 5100332
- Aircraft time: 2,193 hours, 1,695 cycles
- Engine: Pwc PW615FA
- Engine time: 2,193 hours, 1,695 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ITT SPIKE NR 2 ENGINE EXCEEDED REDLINE. ENGINE AND FADEC REMOVED AND SENT TO PWC FOR TEARDOWN INSPECTION.
